Alert archive / New Jersey / Areal Flood Advisories in 2011
Areal Flood Advisory 41, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 11, 2011, 12:41 AM EDT for Morris County, Sussex County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 12:41 AM EDT (04:41 UTC)
- Expired
- Jun 11, 2011, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Morris County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
173
WGUS81 KPHI 110441
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 AM EDT SAT JUN 11 2011
NJC027-037-110730-
/O.NEW.KPHI.FA.Y.0041.110611T0441Z-110611T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-MORRIS NJ-
1241 AM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTH CENTRAL SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 330 AM EDT
* AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS
MORRIS COUNTY. DOPPLER RADAR ESTIMATES THAN AS MUCH AS ONE AND
ONE-HALF INCHES OF RAIN HAS FALLEN IN THE LAST HOUR.
ADDITIONAL RAINFALL OF ABOUT ONE-HALF INCH COULD PUSH CREEKS AND
STREAMS...SUCH AS TURKEY BROOK...HIBERNIA BROOK AND BEAVER BROOK TO
NEAR BANKFULL. IN ADDITION...STREET FLOODING AND FLOODING OF LOW
LYING AREAS IS ALSO POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4076 7437 4073 7450 4073 7455 4074 7456
4072 7468 4102 7479 4108 7450 4104 7449
4105 7444 4102 7442 4101 7432
$$
HAYESWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 10, 10:32 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 10, 10:32 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1032 PM EDT FRI JUN 10 2011 .SYNOPSIS... A STATIONARY FRONT STRETCHED ACROSS SOUTHERN NEW JERSEY THROUGH CENTRAL PENNSYLVANIA WILL SLOWLY LIFT NORTH AS A WARM FRONT SATURDAY. LOW PRESSURE...MOVING ACROSS THE GREAT LAKES REGION...WILL DRAG A COLD FRONT THROUGH OUR AREA SUNDAY EVENING. HIGH PRESSURE WILL THEN BUILD IN THROUGH THE MIDWEEK PERIOD. ANOTHER FRONTAL SYSTEM IS FORECAST TO MOVE THROUGH THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... WIDELY SCATTERED SHOWERS DEVELOPING IN DIFFERENTIAL WARM AIR ADVECTION ARE BECOMING A BIT MORE NUMEROUS IN THE PAST HOUR OR SO. THE STATIONARY FRONT STRETCHED FROM CENTRAL PENNSYLVANIA INTO SOUTHERN NEW JERSEY. MOST OF THE ACTIVITY IS NORTH OF THE FRONT... AS THE CELLS GET SOME LIFT UP AND OVER THE FRONT. THE AIRMASS REMAINS UNSTABLE LATE THIS EVENING...WITH 0000 UTC SOUNDINGS SHOWING SOME LOW LEVEL STABILIZATION OCCURRING. WHILE THERE HAS NOT BEEN ANY LIGHTNING WITH THE NEWLY DEVELOPING CELLS... TOPS SHOULD BE HIGH ENOUGH FOR ICE AND CHARGE SEPARATION TO OCCUR...AND LIGHTNING HAS BEEN LEFT IN THE FORECAST FOR THE DEVELOPING ACTIVITY. FOR THE MOST PART...BULK SHEAR IS LOW...AND MOST OF THE CELLS THAT DEVELOP SHOULD HAVE UPDRAFTS THAT POP UP AND COME BACK DOWN WITH LITTLE ORGANIZATION. ANY STORMS THAT CAN DEVELOP STRONGER UPDRAFTS COULD BE CAPABLE OF HAIL...WITHE DRY AIR IN THE MID LEVELS AND MARGINAL LAPSE RATES. SINCE THE HAIL THREAT SEEMS TO BE RELATIVELY LOW...IT WILL NOT BE INCLUDED IN THE FORECAST FOR NOW. WINDS SHOULD REMAIN LIGHT WITH THE SURFACE BOUNDARY NEARBY...AND PATCHY FOG IS POSSIBLE. FOR NOW...IT WAS NOT INCLUDED IN THE FORECAST AS IT SHOULD BE LIMITED IN AREAL COVERAGE. FOR THE MOST PART...TEMPERATURES AND DEW POINTS APPEAR TO BE IN LINE WITH THE CURRENT FORECAST. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THE COLD FRONT WILL SLOWLY LIFT AS A WARM FRONT, MOVING NORTHWARD THROUGH THE AREA ON SATURDAY. THE WARM FRONT SHOULD CLEAR THE NORTHERN ZONES BY SATURDAY NIGHT. THE FRONT WILL HELP SERVE AS A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION. SKIES WILL BE CLOUDY ON SATURDAY, WHICH WILL HELP TO KEEP TEMPERATURES FROM REALLY WARMING UP. HIGHS WILL GENERALLY REMAIN IN THE MID 70S TO THE LOWER 80S ACROSS THE AREA. MEANWHILE, LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION, REMAINING WELL NORTH OF OUR REGION. THE ASSOCIATED COLD FRONT WILL DROP DOWN THROUGH OUR AREA SUNDAY AFTERNOON INTO SUNDAY EVENING, BRINGING EVEN MORE SHOWERS AND THUNDERSTORMS THROUGH THE REGION. SUNDAY SHOULD BE WARMER THAN SATURDAY WITH HIGHS REACHING INTO THE MID TO UPPER 80S. HIGH PRESSURE WILL THEN TRY TO BUILD IN FROM THE WEST ON MONDAY BUT WILL MAKE LITTLE PROGRESS AS A DEEP MID LEVEL LOW SWINGS DOWN FROM NEW ENGLAND. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, REACHING OUR LATITUDE ON WEDNESDAY. IT IS THEN ANTICIPATED TO DRIFT EASTWARD. MEANWHILE, A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK. AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BUILD ACROSS OUR REGION ON TUESDAY AND WEDNESDAY. A COLD FRONT IS FORECAST TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD ARRIVE IN OUR REGION ON THURSDAY NIGHT. WE ARE ANTICIPATING DRY WEATHER CONDITIONS FROM MONDAY NIGHT THROUGH WEDNESDAY NIGHT IN ASSOCIATION WITH THE HIGH. WE MAY BEGIN TO SEE SOME SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION IN ADVANCE OF THE FRONT ON THURSDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE FRONT ON THURSDAY NIGHT AND SOME PRECIPITATION COULD LINGER INTO FRIDAY. NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 0045Z, CONDITIONS WERE VFR AT ALL EIGHT OF OUR TAF SITES. THE THUNDERSTORMS IN OUR REGION HAD DISSIPATED. IT WAS A RATHER UNEVENTFUL LATE AFTERNOON AND EVENING WITH A THUNDERSTORM PASSING IN THE KILG AND KMIV VICINITY AND NO PRECIPITATION AT OR NEAR OUR REMAINING SIX TAF SITES. VFR CONDITIONS SHOULD CONTINUE UNTIL AROUND 0600Z, THEN VISIBILITY VALUES MAY BEGIN TO DECREASE. WE HAVE INCLUDED MVFR VISIBILITY VALUES FOR LATE TONIGHT AND EARLY SATURDAY MORNING AT ALL OF OUR TAF SITES. HOWEVER, A LOCATION OR TWO MAY DROP INTO THE IFR RANGE FOR A TIME. ALSO, THERE WAS AN AREA OF LOW CLOUDS EXTENDING SOUTHEASTWARD FROM EASTERN LONG ISLAND THIS EVENING. THE CLOUDS ARE DRIFTING WESTWARD AND THEY MAY BEGIN TO MOVE ONTO THE UPPER PART OF THE NEW JERSEY COAST AROUND 0600Z. FOR NOW, WE HAVE INCLUDED LOW CLOUDS WITH CEILINGS AROUND 1000 FEET IN THE TAFS FOR KACY AND KTTN. WE WILL CONTINUE TO MONITOR THE CLOUD DECK AND MAKE ADJUSTMENTS TO THE TAFS IF NECESSARY. FOR SATURDAY, SOME VISIBILITY RESTRICTIONS MAY LINGER UNTIL 1200Z OR 1300Z AT SOME LOCATIONS, ALONG WITH PERHAPS THE LOW CLOUDS AT KACY AND KTTN. CONDITIONS SHOULD THEN IMPROVE INTO THE VFR RANGE. WE ARE ANTICIPATING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IN OUR REGION. WE HAVE INCLUDED A CUMULONIMBUS GROUP IN OUR TAFS FOR THE TIME BEING SINCE THE TIMING AND IMPACT OF THE THUNDERSTORMS AT EACH SITE REMAINS UNCERTAIN. BY 0045Z, THE SEA BREEZE FRONT HAD PUNCHED WELL INTO SOUTHEASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. THE WIND WILL FAVOR THE EAST AND SOUTHEAST THROUGH THE TAF PERIOD, WITH SPEEDS GENERALLY LESS THAN 10 KNOTS. OUTLOOK... THERE COULD BE LINGERING SHOWERS AND THUNDERSTORMS IN OUR REGION ON SATURDAY NIGHT, ALONG WITH SOME CEILING AND VISIBILITY RESTRICTIONS INTO EARLY SUNDAY MORNING. A COLD FRONT IS EXPECTED TO PASS THROUGH OUR REGION ON SUNDAY WITH THE POSSIBILITY OF ADDITIONAL SHOWERS AND THUNDERSTORMS. DRY WEATHER IS ANTICIPATED FOR MONDAY, TUESDAY AND WEDNESDAY. && .MARINE... SUB SMALL CRAFT ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST PERIOD. ON-AND-OFF CONVECTION BECOMES POSSIBLE AS THE FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. IT IS EXPECTED TO END BY SUNDAY EVENING. HIGH PRESSURE THEN MOVES TO THE WATERS AND BRINGS DECENT BOATING CONDITIONS FOR MOST OF THE FIRST HALF OF THE WORK WEEK. WE ANTICIPATE A LOW BECOMING MODERATE RISK OF RIP CURRENTS ON SATURDAY ACROSS THE NORTHERN OCEANIC BEACHES AS THE MOST PERSISTENT ONSHORE FLOW OCCURS THERE. FARTHER TO THE SOUTH WE ANTICIPATE A LOW RISK OF RIP CURRENTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...HAYES SHORT TERM...MEOLA LONG TERM...IOVINO AVIATION...IOVINO MARINE...GIGI
Hazardous weather outlook, Jun 10, 3:29 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EDT FRI JUN 10 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ054-055-060>062-067>071-111930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-111930- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RIP CURRENT RISK WILL INCREASE FROM LOW TO MODERATE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 7:07 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 707 PM EDT FRI JUN 10 2011 NJZ021-110000- CUMBERLAND NJ- 707 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK FARMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519 FORECASTER: AMC
Special weather statement, Jun 10, 11:15 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 PM EDT FRI JUN 10 2011
NJZ001-007-008-110415-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1115 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SUSSEX AND WARREN
COUNTIES...
AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR HACKETTSTOWN...ALLAMUCHY AROUND
1130 PM...LONG VALLEY...ANDOVER AROUND 1145 PM...BUDD LAKE...NETCONG
AROUND MIDNIGHT...SUCCASUNNA AND MOUNT ARLINGTON AROUND 1215 AM.
LOCALLY HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.
LAT...LON 4069 7442 4066 7446 4067 7453 4070 7451
4074 7456 4072 7472 4075 7485 4078 7488
4077 7491 4079 7501 4102 7491 4104 7443
4103 7443 4101 7440
HAYESSpecial weather statement, Jun 11, 12:07 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT SAT JUN 11 2011
NJZ001-007>010-110500-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1207 AM EDT SAT JUN 11 2011
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...
MORRIS...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 11 MILES WEST OF MORRISTOWN...
MOVING EAST AT 15 MPH. THE SHOWERS AND STORMS WILL BE NEAR
SUCCASUNNA... MOUNT ARLINGTON AROUND 1215 AM...WHARTON...HOPATCONG
AROUND 1230 AM...VICTORY GARDENS...DOVER AROUND 1245 AM...ROCKAWAY
AND MOUNTAIN LAKES AROUND 100 AM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THE SHOWERS
AND STORMS.
LAT...LON 4070 7441 4068 7497 4101 7501 4106 7449
4104 7449 4105 7447 4105 7444 4102 7442
4101 7436 4074 7436
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:15 PM EDT | Special Weather Statement | PHI | Morris | 60 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jun 11, 1:40 AM EDT | Special Weather Statement | PHI | Union | 65 min |
| Jun 11, 4:23 AM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 67 min |
| Jun 11, 3:11 PM EDT | Special Weather Statement | PHI | Gloucester | 49 min |
| Jun 11, 3:47 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 93 min |
| Jun 11, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 47 min |
| Jun 11, 4:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 85 min |
| Jun 11, 4:43 PM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jun 11, 5:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jun 11, 5:24 PM EDT | Special Weather Statement | PHI | Atlantic | 51 min |
Nearby
Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.